# SDR 2001UALA02150

- Difficulty date: October 19, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 897 RBL 12 TO RBL 15.  CABIN FLOORBEAM UPPER CAP HAS AREAS BLENDED BEYOND 15 PERCENT LIMIT.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION.  MANUFACTURED AND INSTALLED REPAIR DOUBLERS AND FILLERS.
